MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. VACORA COAXIAL; BIOPSY INSTRUMENT

BARD PERIPHERAL VASCULAR, INC. VACORA COAXIAL; BIOPSY INSTRUMENT
Catalog Number VC10118P
Medical Device Problem Codes Bent (1059); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/16/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No medical records or no medical images have been made available to the manufacturer.The device has been returned to the manufacturer for evaluation.As the lot number for the device was provided, a review of the device history records is currently being performed.The investigation of the reported event is currently underway.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported that during a stereotactic breast biopsy, the coaxial cannula was allegedly bent inside the patient.It was further reported that there were enough samples to complete the procedure.Reportedly, the coaxial was unable to be used to guide the marker placement.There was no reported patient injury.
 
Additional Manufacturer Narrative
After further review of the additional event details provided, the event suggests the device bent inside the patient.It was reported that the device allegedly bent and did not break.There was no reported patient injury.After reassessment of the information, this event was determined to be not mdr reportable.However, an initial mdr has already been submitted; therefore, the purpose of this supplemental report is to document the change in reportability classification.Section a through f - the information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description

Brand Name
VACORA COAXIAL
Common Device Name
BIOPSY INSTRUMENT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key7509240
Report Number2020394-2018-00658
Device Sequence Number16568011
Product Code KNW
UDI-Device Identifier00801741079573
UDI-Public(01)00801741079573
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K082681
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/28/2020
Device Catalogue NumberVC10118P
Device Lot NumberHUBT0151
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/27/2018
Initial Date Received by Manufacturer 04/16/2018
Supplement Date Received by Manufacturer05/24/2018
Initial Report FDA Received Date05/11/2018
Supplement Report FDA Received Date07/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age48 YR
Patient Weight60